It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-21-2002, 08:49 PM   #1
Member
(female)
 
Join Date: Apr 2002
Posts: 64
lilabelle HB User
B5/late period/weight gain/hungry!

i do not know what is wrong with me! my period is a week late, i am so bloated, constantly hungry and irritable. everyday i "feel" like i am about to get my period but nothing comes! i am 26 and this has never happened before. on top of that i have gained about 7 pounds in two weeks, an inch on my thighs. there is absolutely no way i am pregnant. the only thing i have been doing differently is taking B5 to reduce the oil on my face. i have been taking 4g for about a month. anyone know what's going on?!?!

 
Old 08-06-2002, 10:17 PM   #2
Junior Member
 
Join Date: Sep 2001
Posts: 43
JesterGirl HB User
Re: B5/late period/weight gain/hungry!

I thought B5 was supposed to help you lose weight. You know, your post is very interesting though b/c I've been on B5 for months and have not lost a pound. I actually always feel bloated too and have gained weight......definitely in my thighs, but also my stomach. My periods have been regular (as in ON TIME) but they have been strange. I am also always hungry and tired. I wonder if it has anything to do with the B5. Anyone else have any idea?????

 
Sponsors Lightbulb
   
Old 08-25-2002, 01:09 PM   #3
Inactive
 
Join Date: Jan 2002
Location: Los Angeles, CA US
Posts: 100
Kopoli HB User
Re: B5/late period/weight gain/hungry!

I take B5 but only 2 grams a day. I know they recommend more but it seems dangerous to start that high right away. I've had a few side effects such as gas and bloating even with the low dose that I take. Maybe you should lower your dose for a while and see if the weight goes back down?

 
Old 08-26-2002, 01:38 PM   #4
Junior Member
 
Join Date: Sep 2001
Posts: 43
JesterGirl HB User
Re: B5/late period/weight gain/hungry!

Maybe it has to do with a deficiency with the other B vitamins? Are you taking a B-complex? I started taking one and have felt much better.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Cymbalta and Weight Gain Pegala Pain Management 8 02-11-2011 12:03 AM
Need help to lose some weight! chinatown Teen Health 2 04-03-2009 01:41 AM
Steroids and weight gain? Lisa_P Multiple Sclerosis 3 05-06-2008 07:46 PM
Weight gain Joy72707 Lyme Disease 12 10-28-2007 01:09 PM
hungry but late Ankh Diet & Nutrition 8 10-25-2005 09:09 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (52), Kszan (41), Titchou (35), twohands (23), solofelix (15), janewhite1 (14), Seraph (14), ladybud (12), sjb (12), Vanilla Kiss (10)

Site Wide Totals

teteri66 (1162), MSJayhawk (990), Apollo123 (890), Titchou (825), janewhite1 (823), Gabriel (757), ladybud (737), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 08:40 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!